Maps preserving matrix pairs with zero Jordan product

A. Fošner, B. Kuzma, T. Kuzma, Nung Sing Sze

Research output: Journal article publicationJournal articleAcademic researchpeer-review

15 Citations (Scopus)


We study the maps on complex Hermitian and complex symmetric matrices which preserve zeros of a Jordan product.
Original languageEnglish
Pages (from-to)507-529
Number of pages23
JournalLinear and Multilinear Algebra
Issue number5
Publication statusPublished - 1 May 2011


  • Continuous map
  • General preserver
  • Hermitian matrix
  • Jordan product
  • Symmetric matrix

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this